# SDR WVER201611060010

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 34,628 hours, 24,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 34,628 hours, 24,583 cycles
- Component: Bulkhead, Bombdr
- Component part number: CC67034155
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION OF CRACKS ON THE UPPER EDGES OF THE BULKHEAD STIFFNERS AT BS 202.75, RBL 30 AND LBL 30. LBL 30.  STIFFNER REPAIRED IAW SRM 53-11-10-201-005-A01.
